# SDR REXA2013060300951

- Difficulty date: June 3, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 14,299 hours, 9,258 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OTBD SEAL ANGLE CORRODED.   R & R SERVICE DOOR OTBD SEAL ANGLE IAW SRM 51-42-06.
